# SDR SWAA2024050976390

- Difficulty date: April 17, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 26,854 hours, 13,225 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA; FLOOR BEAM CORRODED ON UPPER SURFACE APPROX. BS 947 RBL-52.<[01] REPAIRED T CAP AT STA.947 RBL7-RBL58 IAW B737-800 SRM 53-70-51-2R-5;[02] 02 - INSPECTED PER [SRM 53-70-51-2R-5-B00675 (REPAIR 5 - SECTION 47 - LARGE CORROSION DAMAGE ON THE UPPER CHORD OF THE FLOOR BEAM AT STA 947.5 - PERMANENT)]
